MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P200D/NJJP
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the timing of the low-pressure alarm is different from before.The event happened during inspection in the me room, there was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4: serial number and primary udi number, g4: 510k, h4, h3 and h6.Evaluation codes: updated.One device was received.Per visual inspection, the front switch cover was damaged, and numerous scratches were found on the main body.The customer's reported problem was not verified/duplicated by functional testing.However, a failure of the main alarm printed circuit board (pcb) was confirmed.The cause is a failure of the main alarm board.It was recommended the main board be replaced however, as the part was out of stock and not immediately available, the product was returned without repair at the customer's request.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC PARAPAC W/ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19497913
Report Number3012307300-2024-04788
Device Sequence Number12425165
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)091028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP200D/NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/23/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown